# SDR A6WA202010267349

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145218
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGEL AT STATION 438 TO STATION 439 RBL 40C.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AT RT FLOOR ANGLE AT STATION 439, TO 439 & RBL 42, REF CRJ 200 SRM 51-21-06.  MEASURE OF REWORKED AREA L=1.377" W=0.390" D=0.003", ORIGINAL THICKNESS 0.080", REMAINING THICKNESS IS 0.077", REF CRJ 200 SRM 53-41-45.  REWORKED AREA FOUND TO BE WITHIN LIMITS, REF REPAIR ENGINEERING ORDER (REO) NR 601R-53-41-666 REV C DATED, 2012-11-06.
